Null-homologous links in certain 4-manifolds

Research output: Contribution to journalArticle

Abstract

Let M be a 4-manifold with ∂M ≅ S3 and L C ∂M a link. The link L is null-homologous in M if L bounds a disjoint union of once-punctured, orientable surfaces in M. In a previous paper [1] the author defined null-homologous link in 4-manifolds and gave a necessary and sufficient condition for links to be null-homologous in 4-manifolds. By using this condition, we investigate the sets of null-homologous links in punctured ℂP2, ℂP2, ℂP2#ℂP2 and S2xS2.

Original languageEnglish
Pages (from-to)115-123
Number of pages9
JournalJournal of Knot Theory and its Ramifications
Volume8
Issue number1
DOIs
Publication statusPublished - 1999 Jan 1

    Fingerprint

Keywords

  • 4-manifold
  • Intersection matrix
  • Linking number
  • Null-homologous link

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this